Differential inequalities with one-sided Lipshitz property

  • M.I. Kopach Vasyl Stefanyk Precarpathian National University, 57 Shevchenka str., 76018, Ivano-Frankivsk, Ukraine
  • A.F. Obshta Lviv Polytechnic National University, 12 Bandera str., 79013, Lviv, Ukraine
  • B.A. Shuvar Lviv Polytechnic National University, 12 Bandera str., 79013, Lviv, Ukraine
Published online: 2009-06-30

Abstract


New results on differential inequalities under assumptions, which are weaker than the Lipshitz conditions, are obtained.

How to Cite
(1)
Kopach M., Obshta A., Shuvar B. Differential Inequalities With One-Sided Lipshitz Property. Carpathian Math. Publ. 2009, 1 (1), 59-64.

Most read articles by the same author(s)

1 2 > >>